# SDR IPXA2024061410153

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 50,934 hours, 17,914 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Warning Message
- Condition: False Indication
- Location: Le Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK* LE SLA ASYMMETRY AFTER TAKEOFF: AIR TURN BACK TO VIENNA CARRIED OUT  SLAT #8 WEAR LIMIT CHECK PER AMM TASK 27-81-02-226-001 AND WEAR LIMIT CHECK FOR #8 SLAT TRACK PER AMM TASK  27-81-34-226-002. NO FINDINGS. FURTHER PERFOMRED INDUCTANCE / RESISTANCE CHECK OF ALL SLAT SENSORS. MEASURMENTS WITH BREAKOUT BOX IAW AMM 32-09-13/501. ALL RESULTS WITHIN LIMITS. SEE ATTACHAMENT FOR VALUES. PER TECHSUPPORT REQUEST CHECKED ACP MIC SWITCH LIGHTS FOR FLICKERING DURING RUDDER TRIM OPERATION. NO FINDINGS. OPERATED FLAPS / SLATS SEVERAL TIMES WITH ADP AND WITHOUT ADP IAW AMM 27.81-00 UNABLE TO REPRODUCE LE SLAT MESSAGE ON GROUND.  AIRCRAFT OK TO CONTINUE.
